MathSciNet Relay Station
MathSciNet bibliographic data
MR2752714 90B05 (49N90 60H30 93E20)
Cadenillas, Abel; Lakner, Peter; Pinedo, Michael Optimal control of a mean-reverting inventory. Oper. Res. 58 (2010), no. 6, 1697–1710.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement